Alert archive / Arizona / Tornado Warnings in 2019

Tornado Warning 1, NWS Tucson, AZ

September 23, 2019Cochise County, Graham County, Arizona

NWS Tucson, AZ issued this tornado warning at Sep 23, 2019, 9:21 PM MST for Cochise County, Graham County, Arizona. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2019, 9:21 PM MST (04:21 UTC)
Expired
Sep 23, 2019, 9:45 PM MST
In force
24 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cochise County, AZ, Graham County, AZ

The radar

The Tucson radar (KEMX), 96 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 9:25 PM MSTTSTM WND DMG1 Nnw Willcox, AZ*** 2 INJ *** CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NNW WILLCOX. POSSIBLE TORNADO WITH 3 RESIDENCES (MOBILE HOMES) FLIPPED ON N. HAMILTON ROAD JUST NW OF WILLCOX. ADDITIONAL TREES AND POWER LINES DOWN ALONG FORT GRANT AND TAYLOR RD.
Sep 23, 9:25 PM MSTTSTM WND DMG1 Nnw Willcox, AZPOSSIBLE TORNADO WITH MULTIPLE REPORTS OF STRUCTURAL DAMAGE IN AND AROUND WILLCOX. MOBILE HOMES AND TAILORS DAMAGED WITH PEOPLE TRAPPED AS OF 1000 PM MST. ADDITIONAL TREES AND POWER LINES DOWN.
Sep 23, 9:36 PM MSTTSTM WND DMG1 Nw Willcox, AZMULTIPLE POWER POLES DOWN AROUND WILLCOX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 4.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2019-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 574 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2019-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
574 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
2457 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

978 
WFUS55 KTWC 240421
TORTWC
AZC003-009-240445-
/O.NEW.KTWC.TO.W.0001.190924T0421Z-190924T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tucson AZ
921 PM MST Mon Sep 23 2019

The National Weather Service in Tucson has issued a

* Tornado Warning for...
  South central Graham County in southeastern Arizona...
  North central Cochise County in southeastern Arizona...

* Until 945 PM MST.
    
* At 921 PM MST, a severe thunderstorm capable of producing a tornado
  was located over Willcox, moving northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly remote areas of
  south central Graham and north central Cochise Counties.

This includes the following highways...
 Interstate 10 between mile markers 339 and 364.
 Route 186 between mile markers 327 and 337.
 Route 191 between mile markers 88 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3218 10984 3231 10990 3251 10954 3221 10946
TIME...MOT...LOC 0421Z 246DEG 27KT 3225 10986 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

JRM
2 follow-up statements
067 
WWUS55 KTWC 240433
SVSTWC

Severe Weather Statement
National Weather Service Tucson AZ
933 PM MST Mon Sep 23 2019

AZC003-009-240445-
/O.CON.KTWC.TO.W.0001.000000T0000Z-190924T0445Z/
Graham-Cochise-
933 PM MST Mon Sep 23 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM MST FOR
SOUTHEASTERN GRAHAM AND NORTH CENTRAL COCHISE COUNTIES...
    
At 932 PM MST, a severe thunderstorm capable of producing a tornado
was located over or just northeast of Willcox, moving east at 15 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Willcox.

This includes the following highways...
 Interstate 10 between mile markers 341 and 355.
 Route 186 between mile markers 327 and 336.
 Route 191 between mile markers 88 and 91.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3219 10979 3225 10984 3233 10985 3243 10968
      3244 10967 3243 10967 3220 10955 3220 10963
TIME...MOT...LOC 0432Z 247DEG 13KT 3227 10980 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

JRM
728 
WWUS55 KTWC 240443 RRA
SVSTWC

Severe Weather Statement
National Weather Service Tucson AZ
943 PM MST Mon Sep 23 2019

AZC003-009-240451-
/O.EXP.KTWC.TO.W.0001.000000T0000Z-190924T0445Z/
Graham-Cochise-
943 PM MST Mon Sep 23 2019

...THE TORNADO WARNING FOR SOUTHEASTERN GRAHAM AND NORTH CENTRAL
COCHISE COUNTIES WILL EXPIRE AT 945 PM MST...
                
The storm which prompted the warning has weakened, and no longer 
appears capable of producing a tornado. Therefore, the warning will 
be allowed to expire. However a Severe Thunderstorm Warning still 
remains in effect for areas northeast of Willcox to west of Bowie 
until 10 PM MST. 

To report severe weather, contact your nearest law enforcement 
agency. They will relay your report to the National Weather Service 
Tucson.

LAT...LON 3219 10979 3225 10984 3233 10985 3243 10968
      3244 10967 3243 10967 3220 10955 3220 10963
TIME...MOT...LOC 0441Z 246DEG 27KT 3229 10974 

$$

JRM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this tornado warning went out at Sep 23, 2:50 PM MST, 6 hours 31 minutes earlier.

Area forecast discussion, Sep 23, 2:50 PM MST, 6 hours 31 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
250 PM MST Mon Sep 23 2019

.SYNOPSIS...Showers and scattered thunderstorms will develop across
the area overnight and continue through much of Tuesday with local
severe storms possible through the evening. Local areas of heavy
rain is expected late tonight through Tuesday morning with local
flooding possible. After a break in the rain late Tuesday into early
Wednesday another round of potentially heavy rain is possible late
Wednesday into Wednesday night. Drier weather is then forecast this
weekend.

&&

.DISCUSSION...We currently have an air mass over the forecast that is
primed and ready for convection with abundant, high levels of
moisture, instability and wind shear. Despite this, the convection
across our area is rather lazy at the moment. Current mesoanalysis
shows the upper level forcing that is needed to make use of this
energy remains to our north leaving our area in area of unfavorable
vertical motion. However, that area of lift is expected to sag to the
south through the evening hours bringing about the threat for
thunderstorm development this evening. Will also be watching outflow
boundaries moving south from the strong/severe thunderstorms to our
north. If we can get the convective initiation going, storm
development will be rapid with a potential for storms to quickly
evolve into rotating storms due to the shear aloft. That convection
would be isolated to scattered through at least midnight with
isolated flooding possible until then.

Then eyes turn toward late tonight through early to mid afternoon
Tuesday. As the upper low continues to sag to the south tonight our
area comes into favorable dynamics with plenty of moisture available.
All convective allowing models and most larger scale models are
pointing to more widespread heavier rains developing after midnight
tonight across large parts of southeast Arizona, basically the area
covered by our Flash Flood Watch. What it is looking like is
repetitive bands of moderate to heavy showers with embedded
thunderstorms through this period of time. Confidence is increasing
for this to occur for areas east of Sells including the Tucson metro
area. There is potential for flash flood warnings to be issued before
dawn with impacts during the morning commute and continuing through
the remainder of the morning if this potentially significant scenario
develops as it looks like it could. An upper low pressure center this
deep, at this time of year, with access to tropical moisture is a
rare event and will need to be watched carefully as things can
develop quickly as was witnessed early this morning east of Phoenix.

The showers and thunderstorms will diminish Tuesday evening with a
relatively quiet/dry period Tuesday night into Wednesday morning. By
Wednesday morning the upper low should have settled down over
northern Baja (pretty amazing for September) with southerly flow
across southern Arizona and a deep tap into tropical moisture, and
our area should be in the favored NE quadrant of the upper low.
Wednesday afternoon well into Wednesday night a north-south oriented
rain band should develop in this scenario which will set up over a
location and linger, which is a set up for a relatively narrow band
(less than 100 miles) of heavy rain over an 8-12 hour period. The
problem is where will that sets up as under the band flooding is a
threat while outside of that band just scattered showers or storms.
Models have varied that band from the central portion of the forecast
area (eastern Pima/Santa Cruz) to the western portion
(western/central Pima county). It all depends on the final position
of the upper low so stay tuned to forecast updates over the next day
or two. At this time the best bet is for the central part of the
forecast area west to central Pima county.

The upper low will be slow to leave Thursday into Friday but at that
point the convection should be more scattered and less of a threat.
It will remain cool through this entire week into the early part of
the weekend. For the weekend we should be dry, however we will remain
in a "troughy" pattern keeping us a bit on the cooler side.

&&

.AVIATION...Valid through 25/00Z.
Isolated to scattered TSRA/SHRA becoming more widespread through the
evening/overnight hours and continuing thru Tuesday. Some storms
could be strong to severe with hail and strong wind gusts. Ceilings
will generally be SCT-BKN 4k-8k ft MSL with MVFR and even occasional
IFR ceilings in and around thunderstorms. SFC wind generally less
than 12 kts, favoring a SWLY/WLY direction thru 24/03Z and variable
in direction at other times. Wind gusts to 40+ kts near TSRA and with
any thunderstorm outflow boundaries. Aviation discussion not updated
for TAF amendments.

&&

.FIRE WEATHER...Isolated to scattered showers and thunderstorms
becoming widespread tonight into Tuesday ahead of a low pressure
system. Locally heavy rainfall and strong thunderstorm outflows will
be possible. Scattered showers and thunderstorms will then continue
Wednesday into Thursday as the upper low moves east. Dry conditions
are then expected Friday through the coming weekend. 20-foot winds
will be terrain driven and less than 15 mph, except in the vicinity
of thunderstorms where strong, gusty and erratic winds will be
possible.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 6 PM MST this evening through Tuesday
evening for Azz501-504-507>509-511>515.

Flash Flood Watch through Tuesday evening for Azz501-505-506.

&&

PUBLIC...Cerniglia
AVIATION....Zell
FIRE WEATHER...Zell

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

In the hours before

Special weather statement, Sep 23, 7:18 PM MST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Tucson AZ
718 PM MST Mon Sep 23 2019

AZZ504-506-240300-
Southeast Pinal County including Kearny/Mammoth/Oracle-Tucson Metro
Area including Tucson/Green Valley/Marana/Vail-
718 PM MST Mon Sep 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA AND
SOUTHEASTERN PINAL COUNTIES UNTIL 800 PM MST...

At 718 PM MST, Doppler radar was tracking a strong thunderstorm near
Saddlebrooke, or near Catalina, moving northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Catalina, Oracle, Mammoth, Saddlebrooke, Dudleyville, Oracle Junction
and Biosphere 2.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
southeastern Arizona.

LAT...LON 3248 11091 3258 11108 3292 11079 3276 11057
TIME...MOT...LOC 0218Z 222DEG 28KT 3258 11095

BF
Special weather statement, Sep 23, 7:55 PM MST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tucson AZ
755 PM MST Mon Sep 23 2019

AZZ503-504-240330-
Upper Santa Cruz River and Altar Valleys including Nogales-Tucson
Metro Area including Tucson/Green Valley/Marana/Vail-
755 PM MST Mon Sep 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PIMA COUNTY UNTIL
830 PM MST...

At 755 PM MST, Doppler radar was tracking a strong thunderstorm near
Pascua Pueblo Yaqui Reservation, or 11 miles northwest of Sahuarita,
moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Tucson, Sahuarita, Davis-Monthan Air Force Base, Drexel Heights,
Tanque Verde, South Tucson, Three Points, Pascua Pueblo Yaqui
Reservation, Summit, Valencia West, Tucson International Airport,
Saguaro National Park East, Sabino Canyon Recreation Area, Catalina
Foothills, Tucson Estates, Rita Ranch, San Xavier Mission and Ryan
AirField.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3194 11115 3212 11124 3232 11080 3207 11067
TIME...MOT...LOC 0255Z 246DEG 27KT 3207 11109

RH
Local storm report, Sep 23, 8:26 PM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
826 PM MST MON SEP 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     6 E TUCSON              32.19N 110.79W
09/23/2019                   PIMA               AZ   BROADCAST MEDIA

            TREE UPROOTED, POWER OUT, MINOR ROOF DAMAGE,
            AND SIGN BENT OVER FROM STRONG THUNDERSTORM
            WINDS.

&&
Special weather statement, Sep 23, 8:45 PM MST, 36 minutes before
Special Weather Statement
National Weather Service Tucson AZ
845 PM MST Mon Sep 23 2019

AZZ508-509-511-512-240430-
Upper Gila River and Aravaipa Valleys including
Clifton/Safford-Chiricahua Mountains including Chiricahua National
Monument-Eastern Cochise County Below 5000 Feet including
Douglas/Willcox-Galiuro and Pinaleno Mountains including Mount
Graham-
845 PM MST Mon Sep 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAHAM AND NORTH
CENTRAL COCHISE COUNTIES UNTIL 930 PM MST...

At 845 PM MST, Doppler radar was tracking a strong thunderstorm over
Willcox, moving northeast at 25 mph.

Winds in excess of 45 mph will be possible with this storm.

Locations impacted include...
Willcox and Bowie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3220 10979 3226 10989 3250 10967 3232 10945
TIME...MOT...LOC 0345Z 229DEG 22KT 3225 10979

JRM
Special weather statement, Sep 23, 8:49 PM MST, 32 minutes before
Special Weather Statement
National Weather Service Tucson AZ
849 PM MST Mon Sep 23 2019

AZZ507>509-511-513-240430-
Upper Gila River and Aravaipa Valleys including Clifton/Safford-Upper
San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Eastern Cochise County Below 5000
Feet including Douglas/Willcox-Galiuro and Pinaleno Mountains
including Mount Graham-
849 PM MST Mon Sep 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GRAHAM AND
NORTHWESTERN COCHISE COUNTIES UNTIL 930 PM MST...

At 848 PM MST, National Weather Service Doppler radar was tracking a
strong thunderstorm 17 miles northwest of Dragoon, or 20 miles north
of Benson, moving northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Muleshoe Ranch Preserve.

LAT...LON 3206 11021 3229 11037 3261 10989 3237 10980
TIME...MOT...LOC 0348Z 240DEG 43KT 3225 11019
Special weather statement, Sep 23, 9:09 PM MST, 12 minutes before
Special Weather Statement
National Weather Service Tucson AZ
909 PM MST Mon Sep 23 2019

AZZ506-509-511-240445-
Upper Gila River and Aravaipa Valleys including
Clifton/Safford-Southeast Pinal County including
Kearny/Mammoth/Oracle-Galiuro and Pinaleno Mountains including Mount
Graham-
909 PM MST Mon Sep 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRAHAM AND SOUTHEASTERN
PINAL COUNTIES UNTIL 945 PM MST...

At 909 PM MST, Doppler radar was tracking a strong thunderstorm 7
miles north of Oracle, moving northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Oracle, Mammoth, Dudleyville and Aravaipa Canyon Wilderness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3262 11080 3274 11102 3311 11060 3289 11031
TIME...MOT...LOC 0409Z 226DEG 27KT 3273 11078

JRM

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 6:01 PM MSTSpecial Weather StatementTWCPima44 min
Sep 23, 6:40 PM MSTSpecial Weather StatementTWCPinal35 min
Sep 23, 6:41 PM MSTSevere Thunderstorm WarningTWCPima, Santa Cruz22 min
Sep 23, 7:18 PM MSTSpecial Weather StatementTWC42 min
Sep 23, 7:30 PM MSTAreal Flood AdvisoryTWCPima3 hr
Sep 23, 7:55 PM MSTSpecial Weather StatementTWC35 min
Sep 23, 8:25 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Pima, Pinal3 hr
Sep 23, 8:45 PM MSTSpecial Weather StatementTWC45 min
Sep 23, 8:49 PM MSTSpecial Weather StatementTWC41 min
Sep 23, 9:09 PM MSTSpecial Weather StatementTWC36 min
Sep 23, 9:15 PM MSTSevere Thunderstorm WarningTWCCochise, Graham45 min
Sep 23, 9:25 PM MSTSevere Thunderstorm WarningTWCGraham, Pinal50 min
Sep 23, 9:54 PM MSTSpecial Weather StatementTWC36 min
Sep 23, 10:44 PM MSTSpecial Weather StatementTWC46 min
Sep 23, 11:00 PM MSTSpecial Weather StatementTWCSanta Cruz45 min
Sep 24, 12:06 AM MSTSpecial Weather StatementTWCSanta Cruz39 min
Sep 24, 1:12 AM MSTSevere Thunderstorm WarningTWCPima63 min
Sep 24, 1:27 AM MSTSpecial Weather StatementTWC48 min
Sep 24, 1:40 AM MSTSevere Thunderstorm WarningTWCPima50 min
Sep 24, 2:18 AM MSTSevere Thunderstorm WarningTWCPima57 min
Sep 24, 2:20 AM MSTSpecial Weather StatementTWCPima55 min
Sep 24, 2:22 AM MSTSevere Thunderstorm WarningTWCPima38 min
Sep 24, 2:29 AM MSTSevere Thunderstorm WarningTWCPima46 min
Sep 24, 2:46 AM MSTFlash Flood WarningTWCPima3 hr
Sep 24, 3:07 AM MSTSevere Thunderstorm WarningTWCPima53 min
Sep 24, 3:08 AM MSTAreal Flood AdvisoryTWCSanta Cruz2 hr
Sep 24, 3:20 AM MSTSpecial Weather StatementTWCPima55 min
Sep 24, 3:21 AM MSTSpecial Weather StatementTWCSanta Cruz39 min
Sep 24, 3:38 AM MSTSevere Thunderstorm WarningTWCPima67 min
Sep 24, 3:53 AM MSTSpecial Weather StatementTWCPima52 min
Sep 24, 4:00 AM MSTAreal Flood AdvisoryTWCPima3 hr
Sep 24, 5:04 AM MSTSpecial Weather StatementTWCPima41 min
Sep 24, 7:20 AM MSTAreal Flood AdvisoryTWCPima115 min
Sep 24, 7:36 AM MSTAreal Flood AdvisoryTWCPima, Santa Cruz114 min
Sep 24, 8:09 AM MSTFlash Flood WarningTWCPima3 hr
Sep 24, 8:14 AM MSTFlash Flood WarningTWCPima, Santa Cruz3 hr
Sep 24, 8:52 AM MSTSpecial Weather StatementTWCPima38 min
Sep 24, 9:06 AM MSTSevere Thunderstorm WarningTWCPima39 min
Sep 24, 9:16 AM MSTTornado WarningTWCPima29 min
Sep 24, 9:44 AM MSTSevere Thunderstorm WarningTWCPima46 min
Sep 24, 10:20 AM MSTAreal Flood AdvisoryTWCCochise, Santa Cruz3 hr
Sep 24, 11:07 AM MSTFlash Flood WarningTWCPima, Santa Cruz3 hr
Sep 24, 11:59 AM MSTFlash Flood WarningTWCCochise3 hr
Sep 24, 12:06 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Greenlee3 hr
Sep 24, 3:25 PM MSTFlash Flood WatchTWCCochise, Graham, Pima, Pinal, Santa Cruz35 hr
Sep 24, 4:38 PM MSTAreal Flood AdvisoryTWCCochise, Santa Cruz3 hr

Nearby

Tornado Warnings in Arizona, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.